# SDR GLBA20060951

- Difficulty date: May 21, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 35,596 hours, 39,461 cycles
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cap
- Condition: Dislodged
- Location: Engine Oil Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ENGINE SHUTDOWN ON GROUND, PILOTS REPORTED LT ENGINE OIL PRESSURE DROPPED TO 50 PSI FOR A FEW SECONDS AND THE ENGINE WAS SHUTDOWN IMMEDIATELY. MX FOUND THE OIL CAP POPPED OFF. MAINTENANCE CHECKED SECURITY OF THE CAP AND SERVICED ENGINE OIL IAW BMM 12-12-00 AND 12-12-01. SPECIAL INSPECTION CHECKS PERFORMED IAW MFG 5-50 AND 5-10 AND GMM 4.22.0. ENGINE RUNS SUCCESSFUL. 6 QUARTS TOTAL WAS ADDED TO THE ENGINE.
